# SDR 20001030SH004

- Difficulty date: March 27, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: N110FT
- Make and model: Lear 35A
- Aircraft serial: 471
- System (JASC): 3242 · Brake
- Part: Packing
- Condition: Leaking
- Location: Lt Mlg Brake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PACKINGS LEAKED HYDRAULIC FLUID FROM LEFT INBOARD BRAKE FITTING BETWEEN HOSE AND BRAKE HOUSING.  RAYTHEON ACFT SERVICES REPLACED PACKING AND O-RING AT BRAKE FITTING.  BLED BRAKE SYSTEM AND SERVICED HYDRAULIC RESERVOIR.  AIRCRAFT RETURNED TO SERVICE.  (X)
